# SDR QXEA200701515

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 15,392 hours, 10,966 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FAT - ON FLIGHT 2544, DURING TAXI, RECEIVED R PACK FAULT STATUS MESSAGE.  RETURNED TO GATE.  MAINTENANCE CYCLED AIRCRAFT POWER AND FOUND NO CURRENT FAULTS IN MDC.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
